KDWK

My Forum Comments

Viewing 1 post (of 1 total)
  • Author
    Posts
  • in reply to: adderall 10 mg, feels like I\'m wearing a 100 pound coat. #99765
    KDWK
    Participant

    There are a lot of possibilities — the dose may be too high, too low, or it may be the wrong medicine for you. Because it’s prescribed twice a day I’d recommend trying that second dose after 4-6 hours (Adderall Instant Release [IR] wears off for me in 4 hours like clockwork.) See what you notice after 4-5 days. Keep that list that your psychiatrist friend provided, and talk with your doctor about the results you are having. Maybe you and your doctor will decide to try a different medication. You may also want to pay attention to the manufacturer that makes the pills you are taking — there are several that make the generic form of Adderall, and if you Google a bit you will find that there are some manufacturers’ pills that some patients do very poorly on.

    If you have the option of seeing a psychiatrist or a psychiatric mental health nurse practitioner (PMHNP), I’d recommend one of them over a primary care doctor because their knowledge is more specialized, so they may be better equipped to address side effects and dosage adjustments.

Viewing 1 post (of 1 total)